On the Kodaira dimension of the moduli space of K3 surfaces

Shigeyuki Kondō

Compositio Mathematica (1993)

  • Volume: 89, Issue: 3, page 251-299
  • ISSN: 0010-437X

How to cite


Kondō, Shigeyuki. "On the Kodaira dimension of the moduli space of K3 surfaces." Compositio Mathematica 89.3 (1993): 251-299. <http://eudml.org/doc/90261>.

author = {Kondō, Shigeyuki},
journal = {Compositio Mathematica},
keywords = {K3 surface; principal polarization; period space; toroidal compactification},
language = {eng},
number = {3},
pages = {251-299},
publisher = {Kluwer Academic Publishers},
title = {On the Kodaira dimension of the moduli space of K3 surfaces},
url = {http://eudml.org/doc/90261},
volume = {89},
year = {1993},

AU - Kondō, Shigeyuki
TI - On the Kodaira dimension of the moduli space of K3 surfaces
JO - Compositio Mathematica
PY - 1993
PB - Kluwer Academic Publishers
VL - 89
IS - 3
SP - 251
EP - 299
LA - eng
KW - K3 surface; principal polarization; period space; toroidal compactification
UR - http://eudml.org/doc/90261
ER -


  1. [1] Ash, A., Mumford, D., Rapoport, M., and Tai, Y.: Smooth compactification of locally symmetric varieties, Math. Sci. Press (1975). Zbl0334.14007MR457437
  2. [2] Atiyah, M. and Singer, I.: Index of elliptic operators III, Ann. Math.87 (1968) 546-604. Zbl0164.24301MR236952
  3. [3] Baily, W.L. Jr.: Fourier-Jacobi series, Proc. Symp. Pure Math. 9, "Algebraic Groups and Discontinuous Subgroups", Amer. Math. Soc., Providence (1966) 296-300. Zbl0164.38501MR219755
  4. [4] Baily, W.L. Jr. and Borel, A.: Compactification of arithmetic quotient of bounded domains, Ann. Math.84 (1966) 442-528. Zbl0154.08602MR216035
  5. [5] Dieudonné, J.: La géométrie des groupes classiques (2nd ed.), Springer1963. Zbl0111.03102MR158011
  6. [6] Freitag, E.: Siegelsche Modulfunktionen, Springer (1983). Zbl0498.10016MR871067
  7. [7] Harris, J. and Mumford, D.: On the Kodaira dimension of the moduli space of curves, Invent. Math.67 (1982) 23-86. Zbl0506.14016MR664324
  8. [8] Igusa, J.: Theta function, Springer (1972). Zbl0251.14016
  9. [9] Kempf, G., Knudsen, F., Mumford, D., Saint- Donat, B.: Toroidal embeddings I, Lect. Notes in Math., Vol. 339 (1972) Springer. Zbl0271.14017MR335518
  10. [10] Kulikov, V.: Epimorphicity of the period mapping for surfaces of type K3 (in Russian), Usp. Math. Nauk.32 (1977) 257-258. Zbl0449.14008MR480528
  11. [11] Mukai, S.: Curves, K3 surfaces and Fano 3-folds of genus ≤ 10, in Algebraic Geometry and commutative algebra in Honor of M. Nagata, 357-377, Kinokuniya (1987). Zbl0701.14044
  12. [12] Mumford, D.: Hirzebruch proportionality principles in non-compact case, Invent. Math.42 (1977) 239-272. Zbl0365.14012MR471627
  13. [13] Mumford, D.: On the Kodaira dimension of the Siegel modular variety, Lect. Notes in Math., Vol. 997 (1983), 348-375, Springer. Zbl0527.14036MR714757
  14. [14] Namikawa, Y.: Toroidal compactification of Siegel space, Lecture Notes in Math. Vol. 812 (1980), Springer. Zbl0466.14011MR584625
  15. [15] Nikulin, V.V.: Finite automorphism groups of Kähler surfaces of type K3, Proc. Moscow Math. Soc.38 (1979) 75-137. Zbl0433.14024
  16. [16] Nikulin, V.V.: Integral symmetric bilinear forms and some of their applications, Math. USSR Izv.14 (1980) 103-166. Zbl0427.10014
  17. [17] Piatetskii-Shapiro, I.: Géométrie des domaines classiques et theorie des fonctions automorphes, Dunot, Paris (1966). Zbl0142.05101
  18. [18] Piatetskii-Shapiro, I. and Shafarevich, I.R.: A Torelli theorem for algebraic surfaces of type K3, Math. USSR Izv.35 (1971) 530-572. Zbl0219.14021
  19. [19] Satake, I.: Algebraic structures of symmetric domains, Publ. Math. Soc. Japan,Vol. 14, Iwanami, Tokyo and Princeton Univ. Press, 1980. Zbl0483.32017MR591460
  20. [20] Scattone, F.: On the compactification of moduli spaces for algebraic K3 surfaces, Memoirs of A.M.S., Vol. 70, No. 374 (1987). Zbl0633.14019MR912636
  21. [21] Serre, J.P.: A Course in Arithmetic, Springer (1973). Zbl0256.12001MR344216
  22. [22] Shimura, G.: Introduction to the arithmetic theory of automorphic functions, Publ. Math. Soc. Japan, Vol. 11, Iwanami, Tokyo and Princeton Univ. Press (1971). Zbl0221.10029MR314766
  23. [23] Tai, Y.: On the Kodaira dimension of the moduli space of abelian varieties, Invent. Math.68 (1982) 425-439. Zbl0508.14038MR669424

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.